Posted by Squiggles on April 1, 2007, at 15:56:28
In reply to Re: Psychiatry during the Nazi era: ethical lesson, posted by DStupid on March 30, 2007, at 17:58:31
I think that i'm not the only person who
immediately associates a symptom with the
medication taken. Infact, other factors
such as environment may play a role. Dr.
Schou wrote in his guide booklet to always
look at your environment and situation, diet
etc. before drawing conclusions about the
effect of lithium.
We live in a cold climate for a very long winter.
The windows are closed every day, regardless of cooking, pet dander, etc. The same goes for the office buildings which are airtight.
So, this hypersomnia thing-- i wonder if it is not due to an accumulation of CO2 and not the drugs, or at least co-causal.
I'm airing our place now and spring cleaning, and wonder if the naps will be less irresistable.
One question though: say that it is so, in office buildings, does that mean that you would only get the symptoms while IN the building or when you exit as well.
Tx for reading, and i will get back on this if i see a change.